# SDR FPI2003F00009

- Difficulty date: March 26, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N18447
- Make and model: Beech 58
- Aircraft serial: TH883
- Engine: Cont IO520*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0024300185
- Condition: Cracked
- Location: Wing
- Part time: 12,810 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ANNUAL INSPECTION, CRACKS WERE FOUND IN FORWARD AND AFT CARRY THRU SPAR WEB FACES.  THE CRACKS WERE FOUND ABOVE THE INSTALLED WEB REPAIR KITS AT THE UPPER SPAR FITTINGS.  THESE NEW CRACKS APPEAR TO HAVE BEEN CAUSED BY THE INSTALLATION OF THE WEB REPAIR ITS TRANSFERING STRESS TOT HE UPPER CORNERS OF THE WEB. IAW AD.
